# SDR GAIA00499

- Difficulty date: August 14, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N6838
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: LOWER BODY OVER HEAT LIGHT ILLUMINATED ON CLIMB OUT BETWEEN 12,500 AND 13,000, TURNED OFF BOTH PACKS AND REDUCED POWER AND NR 3 ENGINE LIGHT WENT OUT.  TURNED LEFT PACK ON AND LIGHT REMAINED OUT.  TURNED RIGHT PACK ON, LIGHT CAME BACK ON, WITH NO DUCT PRESSURE SPLIT, DECLARED EMERGENCY, WENT THROUGH EMERGENCY CHECK LIST, RETURNED AND LANDED AT MHR.  MAINTENANCE FOUND PNEUMATIC LEAK IN KEELBEAM BELOW APU.  CLAMP FOUND LOOSE AND LEAKING AIR. RAN ENGINES AND BOTH PACKS. NO FURTHER ILLUMINATIONS ON LOWER AFT BODY OVERHEAT LIGHT.  AIRCRAFT RETURNED TO SERVICE.
